Bipolar – Valued Q – Fuzzy Hx Subgroup on an Hx Group

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 23

Abstract

In this paper, we define the algebraic structures of a bipolar Q – fuzzy sub HX group and some related properties are investigated. We also define a bipolar Q – fuzzy normalizer and establish the relation with a bipolar Q – fuzzy normal HX – group. Characterization of level subset of a bipolar Q – fuzzy sub HX group of HX group are given.

Authors and Affiliations

MASSA'DEH Mourad Oqla, FORA Ali Ahmad

Keywords

Related Articles

Development of Student Information Management System based on Cloud Computing Platform

The management and provision of information about the educational process is an essential part of effective management of the educational process in the institutes of higher education. In this paper the requirements of a...

Complexities in a Plant-Herbivore Model

A simple host-parasite type model has been considered to study the interaction of certain plants and herbivores. The two dimensional discrete time model utilizes leaf and herbivore biomass as state variables. The paramet...

Application Of Mathematical Methods For Condition Monitoring Of Oil And Gas Facilities

irections for numerical realization of two-dimensional models in different frames account for environmental heterogeneity of matter distribution have been presented. The schemes allow to measure concentration of substanc...

A Formal Verification Model for Performance Analysis of Reinforcement Learning Algorithms Applied to Dynamic Networks

Routing data packets in a dynamic network is a difficult and important problem in computer networks. As the network is dynamic, it is subject to frequent topology changes and is subject to variable link costs due to cong...

Dynamic Lyapunov Indicator (DLI): A Perfect indicator for Evolutionary System

Recently proposed indicators along with their abilities for identification of chaotic motion have been described. These are Fast Lyapunov Exponents (FLI), Smaller Alignment Indices (SALI) and Dynamic Lyapunov Indicator (...

Download PDF file
  • EP ID EP446707
  • DOI 10.4316/JACSM.201701004
  • Views 194
  • Downloads 0

How To Cite

MASSA'DEH Mourad Oqla, FORA Ali Ahmad (2017). Bipolar – Valued Q – Fuzzy Hx Subgroup on an Hx Group. Journal of Applied Computer Science & Mathematics, 11(23), 20-24. https://europub.co.uk./articles/-A-446707